# SDR AALA201706079013

- Difficulty date: June 6, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 2,664 hours, 295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT IN THE OVERHEAD FLIGHT ATTENDANT REST AREA IS INOPERATIVE.  REMOVED AND REPLACED FLASHLIGHT BATTERY IAW DMC-B787-A-25-64-00.  OPERATIONAL CHECK GOOD.
